default-icon
Rashes on my pennis
I see rashes on my pennis. It's itchy and painful. I observed pain from past one day. I feel it is due to fungus formation. Not sure whom to consult and what medication should I take?? Please advise. This is the first time I am observing something like this.
138 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Amitkumar Dashrath Barai
Sexologist 8 yrs exp Kolhapur
For fungal infection maintain proper hygiene. Can show to general physician and take proper anti fungal medicine like fluconazole. For more details u can visit us on Dr BARAI'S SEX THERAPY AND SKIN CARE CENTER.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.